MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA

MEDLINE INDUSTRIES, LP MEDLINE; ALARM,TAMP RES,NURSE CALL,EA
Catalog Number MDT8450Y
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the alarms are no longer working.There were no reports of death, serious injury, medical intervention, or follow up care.Based on the information reviewed, the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could be likely to cause or contribute to a death or serious injury.An mdr submission was required and has been completed and documented.
 
Event or Problem Description
It was reported that the bed alarms are not functioning properly.

Brand Name
MEDLINE
Common Device Name
ALARM,TAMP RES,NURSE CALL,EA
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
melinda marquez
three lakes drive
northfield, IL 60093
MDR Report Key25351649
Report Number1417592-2026-01809
Device Sequence Number10311535
Product Code KMI
UDI-Device Identifier10888277675209
UDI-Public10888277675209
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT8450Y
Device Lot Number03524110002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown